Zur Theorie der Zeroringe.

Tibor Szele

Mathematische Annalen (1949/1950)

  • Volume: 121, page 242-246
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Szele, Tibor. "Zur Theorie der Zeroringe.." Mathematische Annalen 121 (1949/1950): 242-246. <http://eudml.org/doc/160182>.

author = {Szele, Tibor},
journal = {Mathematische Annalen},
keywords = {Rings, modules, fields},
pages = {242-246},
title = {Zur Theorie der Zeroringe.},
url = {http://eudml.org/doc/160182},
volume = {121},
year = {1949/1950},

AU - Szele, Tibor
TI - Zur Theorie der Zeroringe.
JO - Mathematische Annalen
PY - 1949/1950
VL - 121
SP - 242
EP - 246
KW - Rings, modules, fields
UR - http://eudml.org/doc/160182
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.